# SDR AXSA197WA7/1/09

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N197WA
- Make and model: Beech 99A
- Aircraft serial: U130
- Aircraft time: 30,601 hours, 35,507 cycles
- Engine: Pwa PT6A28
- Engine time: 34,562 hours, 40,657 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3022412
- Part serial: 59A117
- Condition: Failed
- Location: Rt Engine
- Part time: 12,409 hours, 3,555 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

PILOT APPLIED TAKEOFF POWER FOR DEPARTURE. AT THE TIME BOTH ENGINES STABILIZED AT 1300 FT/LBS OF TORQUE THE PILOTED HEARD A LOUD BANG FOLLOWED BY A GRINDING NOISE FROM THE RT ENGINE. THE PILOT ABORTED THE TAKEOFF AND SHUTDOWN THE ENGINE AND RETURNED TO THE GATE. PRELIMINARY MX EVALUATION REVEALED THAT SEVERAL BLADES OF THE POWER TURBINE DISK HAD SEPARATED FOR UNKNOWN REASON. A SERVICEABLE POWER SECTION HAS BEEN INSTALLED AND THE ACFT HAS BEEN RETURNED TO SERVICE.
